Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ccmrose

Member
  • Posts

    20
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  1. I've made another thread before but didn't get many responses because I didn't phrase my question right. Has anyone experienced post-Accutane hair thinning/loss, and then done a second course of Accutane? I'm considering a second course, but I'm afraid of my hair thinning getting worse.
  2. I dunno, it's really strange actually. My hair has always been thin genetically, but only after I stopped Accutane I noticed I was losing a bunch of hair everyday. At first, it felt like I was pulling out handfuls every time I'd shower or brush my hair, and then there were always hairs all over my shirt at the end of the day. It slowly got better, but even now I pull out probably 10 hairs or so every shower/brush. I don't think it's greater than the rate of growth though, because I don't have ba
  3. Hey all. It's been almost 3 years since I took Accutane. I had great results with the first round, cleared up everything but the scars and my side effects during weren't too bad. However, I still suffer some mild hair loss/thinning, but not enough for it to be a huge cause for concern, I'm not bald. And my skin is also still very sensitive, the smallest scratch and it's red for 2 hours. However, over the past year or so my acne has started to slowly but surely return. My forehead is covered i
  4. My final month is coming to an end, and I'm still as red as I was two months ago. I still get cysts almost everyday. The one improvement I have was obviously, no more oil, and it IS smooth. Just not 'clear'. So even if my doctor wants me to go on to a sixth month, I don't think I'm going to. My only sliver of hope left is that I'll be the type who clears in the month or two after the tane is over, and I want to just stop now and hope that's the case. The side-effects are wearing down on me any
  5. Yes! My jawline and cheeks itch all the time. I don't get it, but it seems like the three of us are going through the same thing. :wall: It's so frustrating...
  6. AHUGH I'm so frustrated!! I'm 4 and a half months in, and my face is mostly smooth, but still red from scarring and a few active pimples. Whatever, I can handle that. It'll pass. But it seems like every other day I have a new cyst, usually around my jawline and right under my chin. I literally have about 8 on my face right now, probably more. What's going on!?!? I've always had cystic acne, but never like this..is my face just letting them run their course before it kills them? Basically, ha
  7. I'm no expert, but I doubt it should be a problem...if you were getting any kind of facial piercing, i.e. eyebrow or nose or whatever, it may not have been a good idea. But ears should be fine.
  8. I know, I'm not gonna drink at all again if they let me stay on. I wasn't planning on it last night, but something came up and you know...life happens. But my doctor is weird about it...he'll do the tests, give me a prescription, and then a few days after I get it he'll call and tell me my trys are too high. Then again, he's only had to tell me that once, and that was cause of my diet, which didn't improve much this month anyway. So hopefully he'll just warn me again and tell me how to eat and
  9. I got a little drunk last night, (Friday night), and my next appointment is Monday afternoon for blood test and stuff. If my research serves me right, the alcohol should definitely be out of my system by then, but will my tryglicerides be down too? Last month they told me my trys were too high, so I'm afraid they might take me off tane, though I doubt it. If anyone knows the answer to any of this, it would be very appreciated. =D
  10. Just an update, after only one day I think I already see a difference...my neck is super smooth in this one area, and maybe its psychological, but I don't think it was smooth before. =D
  11. Thanks, I mean, its not like he could stop me anyway. Its a harmful drug and if I feel like I'm taking too much, I should be able to cut down.
  12. I've been on 120 mg for about a month now and am fed up with it. I see no improvement, I'm broken out worse than I've ever been. And my side effects are hell. My next checkup is a week from today, but I'm lowering myself to 80 tomorrow. I don't care, I can't take this and I did a lot better on 80mg before, and I've seen that some people go from 120 to 80 and do better. [/rant] Any opinions on whether or not this is a good idea would be appreciated. =)
  13. YES. My sleep has been so messed up. One night I can't sleep at all, then the next I can't wake up. And I'm always tired, no matter how much I sleep.
×